# SDR AALA2018083079058

- Difficulty date: August 25, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 60,965 hours, 15,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LATCH DOES NOT SECURE THE L2 DOOR CLOSED AND LOCKED.  ADJUSTED THE UPPER TRACK.  OPS CHECKED GOOD.
